# SDR DL764070571

- Difficulty date: May 18, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 22,125 hours, 7,069 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH SMOKE DETECTORS AT 4R ALARMED NO APPARENT SMOKE OR FIRE.  PERFORMED TEST ON SMOKE DETECTORS ALL INDICATIONS NORMAL.  INSPECTED BOTH 4R LAVS NO EVIDENCE OF FIRE OR OVERHEAT HEAT DETECTOR DECALS CHK GOOD.  NO TROUBLE FOUND, NO HISTORY OK FOR SVC.
